# SDR SWIA200210834

- Difficulty date: April 28, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 31,222 hours, 38,696 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  TRIM WAS SET IN THE GREEN BAND.  REPLACED RIGHT ELEVATOR TRIM SENSOR.  OPS CHECK OF TRIM AURAL WARNING SOUNDS OUTSIDE OF GREEN BAND GOOD.
